Cheston Cold Ds Suspension 60ml
Manufacturer
CIPLA LTD
Composition
CETIRIZINE-2MG + PARACETAMOL-250MG + PHENYLEPHRINE-5MG
In Stock

About Cheston Cold Ds Suspension 60ml
Cheston Cold Ds Suspension 60ml belongs to a category of ‘cough and cold medications‘ primarily used to treat the common cold and allergic symptoms like sneezing, watery eyes or itchy/watery nose and throat. The common cold is a respiratory illness affecting the nose and throat, mostly caused by viruses known as ‘rhinovirus’. The virus attacks the body through the mouth, nose, or eyes and spreads quickly through droplets in the air when a person who is sick sneezes, coughs, or talks.
Cheston Cold Ds Suspension 60ml is composed of three medicines namely: Cetirizine (antihistamine/antiallergic), Phenylephrine (decongestant), and Paracetamol (mild analgesic and antipyretic). Cetirizine belongs to the class of antihistamines (antiallergic drugs) that works by blocking the action of histamine, a substance responsible for causing allergic reactions. It helps relieve allergy symptoms such as sneezing, running nose, watery eyes, itching, swelling, congestion, or stiffness. Phenylephrine helps in shrinking the blood vessels in the nasal passage, thereby reducing stuffy nose. Paracetamol is an analgesic (relieves pain) and antipyretic (reduces fever) that works by inhibiting the production of certain chemical messengers in the brain known as ‘prostaglandins’ responsible for pain and fever.
Cheston Cold Ds Suspension 60ml is available as tablets and liquid form (syrup). Your doctor will recommend how often you take Cheston Cold Ds Suspension 60ml based on your medical condition. Some people may experience drowsiness, nausea, fatigue, dryness in the mouth, headache, vomiting. Everyone doesn’t need to experience the above side effects. In some cases, Cheston Cold Ds Suspension 60ml may cause a severe allergic skin reaction probably due to paracetamol, which may disappear in some time.
Inform your doctor if you are pregnant, planning for pregnancy or breastfeeding before starting Cheston Cold Ds Suspension 60ml. If you have high blood pressure (hypertension), liver or kidney disease, coronary artery disease (heart disease) avoid using Cheston Cold Ds Suspension 60ml as it may worsen your existing condition and symptom. Consumption of alcohol should be avoided as it may lead to excessive drowsiness and sleepiness. Do not take Cheston Cold Ds Suspension 60ml if you have taken any MAO inhibitor (anti-depressant medication like Isocarboxazid, Phenelzine, Selegiline and Tranylcypromine) in the last 14 days. Intake of more than 4 gm of paracetamol can damage your liver, so it is better to avoid the use of Cheston Cold Ds Suspension 60ml in severe liver damage. Cetirizine present in the Cheston Cold Ds Suspension 60ml can make you sleepy so do not drive or operate heavy machinery after taking Cheston Cold Ds Suspension 60ml. Phenylephrine present in Cheston Cold Ds Suspension 60ml should be used with caution in patients with occlusive vascular disease (nerve/artery blockage) including Raynaud’s phenomenon (decreased blood flow to the fingers).
Uses of Cheston Cold Ds Suspension 60ml
Common cold, Allergies (allergic rhinitis)
Medicinal Benefits
Cheston Cold Ds Suspension 60ml is primarily used to treat the common cold and allergies symptoms such as runny nose, blocked nose, sneezing, congestion, pain & fever. It is composed of three medicines, namely Cetirizine (antihistamine), Phenylephrine (decongestant), and Paracetamol (mild analgesic and antipyretic). Cetirizine belongs to the class of antihistamines (anti-allergic drugs) that works by blocking the action of histamine, a substance responsible for causing allergic reactions. It helps relieve allergy symptoms such as sneezing, running nose, watery eyes, itching, swelling, congestion, or stiffness. Phenylephrine helps in shrinking the blood vessels in the nasal passage, thereby reducing stuffy nose. Paracetamol is a mild analgesic (relieves pain) and antipyretic (reduces fever) that works by inhibiting the production of certain chemical messengers in the brain known as ‘prostaglandins’ responsible for pain and fever.
Directions for Use
Storage
Side Effects of Cheston Cold Ds Suspension 60ml
Like other medications, Cheston Cold Ds Suspension 60ml also has certain side effects, but it is not mandatory for anyone to experience them. Some people may experience drowsiness, nausea, fatigue, dryness in the mouth, headache, vomiting. It is not necessary for everyone to experience the above side effects. In some cases, it is also known to cause an allergic reaction, which may disappear in some time. In case of any discomfort, speak with a doctor.
In-Depth Precautions and Warning
Drug Warnings
Do not take Cheston Cold Ds Suspension 60ml if you are allergic to Cheston Cold Ds Suspension 60ml, anti-histamine (cetirizine), analgesics (paracetamol), a decongestant (phenylephrine), or any of its ingredients. Please inform your doctor if you are pregnant or breastfeeding before starting Cheston Cold Ds Suspension 60ml. If you have high blood pressure, kidney or liver disease, coronary artery disease, please do not take Cheston Cold Ds Suspension 60ml as it is known to interact. Also, inform your doctor about all other medications you have been taking before starting Cheston Cold Ds Suspension 60ml. Do not stop taking Cheston Cold Ds Suspension 60ml even if you feel better without asking your doctor as your symptoms may come back and may even worsen your condition. Cheston Cold Ds Suspension 60ml may cause drowsiness and sleepiness, so it is advised not to drive a car or operate machinery. Consumption of alcohol should be avoided as it may lead to excessive drowsiness and sleepiness. Do not take Cheston Cold Ds Suspension 60ml if you have taken any MAO inhibitor (anti-depressant medication) in the past 14 days. Also, avoid tobacco consumption as it may worsen your condition further.
Drug Interactions
Drug-Drug Interaction: Cheston Cold Ds Suspension 60ml may interact with blood thinners (warfarin, aspirin), antibiotics (chloramphenicol), high cholesterol-lowering medicines (cholestyramine), anti-sickness drugs (domperidone, metoclopramide), anti-allergic drugs (diphenhydramine), drugs used to reduce acid in the stomach (pantoprazole), anti-depressants (isocarboxazid, rasagiline, linezolid, tranylcypromine).
Drug-Food Interaction: Avoid alcohol intake and tobacco consumption with Cheston Cold Ds Suspension 60ml as it may cause increased drowsiness, dizziness, and lack of concentration.
Drug-Disease Interaction: If you have high blood pressure, kidney or liver problems, coronary artery disease, are receiving monoamine oxidase inhibitor (MAO) therapy, inform your doctor before taking Cheston Cold Ds Suspension 60ml.
Safety Advice
-
Alcohol
Consult Your Doctor
Avoid consumption of alcohol with Cheston Cold Ds Suspension 60ml as it may increase drowsiness. Please consult a doctor before consuming alcohol with Cheston Cold Ds Suspension 60ml.
-
Pregnancy
The safety of Cheston Cold Ds Suspension 60ml in pregnant women is unknown. Therefore, it is given to pregnant women only if the doctor thinks the benefits outweigh the risks.
-
Breast Feeding
The safety of Cheston Cold Ds Suspension 60ml in breastfeeding mothers is unknown. Therefore, it is given to breastfeeding mothers only if the doctor thinks the benefits are greater than the risks.
-
Driving
Consult Your Doctor
Cheston Cold Ds Suspension 60ml may cause drowsiness or tiredness in some people. Therefore, drive only if you are alert after taking Cheston Cold Ds Suspension 60ml.
-
Liver
Take Cheston Cold Ds Suspension 60ml with caution, especially if you have a history of Liver diseases/conditions. The dose may be adjusted by your doctor as required.
-
Kidney
Take Cheston Cold Ds Suspension 60ml with caution, especially if you have a history of Kidney diseases/conditions. The dose may be adjusted by your doctor as required.